Doxycycline allergy

Common Questions and Answers about Doxycycline allergy

doryx

i learned this past weekend that i have clamidia, so the doctor prescribed doxycycline. also, the last few weeks, i've been having sleep problems, as in, i have been having trouble falling asleep. i don't know that its medically insomnia so i try not to use that term, but i have gone through periods of this now and then over the years for as long as i can remember. anyways, i haven't gone to sleep at a reasonable hour (read: earlier than 2 a.m.
What exactly has caused the lymph nodes to swell can be judged only by clinical examination and investigations like allergy testing to doxycycline,FNAC lymph nodes etc. I sincerely advise you to consult a physician and get this evaluated. Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.Kind regards.
I have a great number of environmental allergies and have learned that I am allergic to Keflex and sulfa drugs/antibiotics. It has gotten to the point that I can only take a Zpack, amoxicallan or doxycycline with the doxycicline as the last resort drug when the other 2 have failed (I typically have to take 2 or 3 courses to "cure" an infection. Well today I seem to be having an allergic reaction to the doxycycline.
My wife has had an allergic reaction to doxycycline. She took pills for about one week and then she noticed a few red spots on her body. She stoped taking the medicine but the spots continued to spread more and more for over a week now. Someplace they just grow into one big spot anymore and they start to be itchy. Doctors say to wait, another says to take steroids, which we are reluctant to take. What shall we do? Anybody seen or heard about similar cases?
Is the tingling caused by doxycline and allergy or something else. Is the ingling caused by reduced blood flow?
I am allergic to levaquin...will i also be allergic to doxycycline hyclate?
Hello! I am a 27 year old female and used to be in great health. I worked out 4-5 times a week and was in great shape. I always have ate healthy so that's no issue. Since May 2013, I've been very sick. Let me start at the beginning. In December 2011, I moved in with my fiancé into a house (half a double) that his grandma left us. Since I moved in there, I constantly had a runny nose. It was gross. I never had that before. But again, I felt fine besides that.
I took doxycycline the first week of march, after 3 days of taking the drug, i started experiencing an iching red rash, from the neck down , So I only took doxycycline for 5 days total. It has been 6 weeks since i have taken doxy,, It has not went away yet, I still have a rash, that iches insanely, I am absolutely miserable. I have been to GP 2 times, and dermatologist 1 time, I have taken predisone, allergy pills, and cortisone cream, Nothing seems to be working, No relief in sight.
But what you are experiencing doesn't sound normal to me either - call the doc and explain, perhaps you have an allergy to the Doxycycline or something. And not everything is related to livers and hep...we all just seem to forget it cause we are so liver phobic! I hope you feel better - please call them right now.
Sorry, Gorbs, that's a phamacist or MD's question!
the lyme literate doctor started me on 6 weeks of doxycycline. Needless to say, I am NOT happy about this. My husband and I both live a drug free life style and I barely take Tylenol, only when really needed. I don't even drink caffeine! I just worry that taking the doxycycline is all for nothing. And the doxycycline is killing me, I have such bad stomach aches with it, I almost went to the ER last night.
This is what i noticed at the moment and so i am not aware of anything else causing me this rush. For the last year i use Doxycycline which seems to work extremely well and i have changed my diet at the same time. I have done all the test for fungus and all came back negative. Because it is very annoying and affects my social life a lot i would like if possibe to answers the following questions, 1. Is this an allergic reaction to wheat or might that be a sypmtom of something more serious? 2.
   Luckily, I had a tick attach itself to me in June this year, and got prophylactic doxycycline.  That may have made me feel the best of all the antibiotics, although I credit Levaquin for clearing up the infection in the flesh in my nose.  Doxycycline just made me feel healthy, and gave me endurance. A couple of weeks ago, a UTI, and with bravery, I faced another dreaded doctor's visit.  The nurse asked me how I had gone shopping when I had a UTI.
Anyone know if you can take Bactrim and Doxycycline at the same time? One seems too work on parts of my body where the other doesnt - Im wondering if there would be any adverse effects?
The dermatologist in germany told me it was a skin reaction to a being allergic to Doxycycline, even though i had not taken it for 4 -6 weeks before, he still insisted it was that and gave me two different ointments to put on. When i got back to the United States, i had a biopsy done as well as a prescription for numerous ointments to help with the pain/rashing. It soon had gone away and just left a few scars. That was about 3 weeks ago.
He ended up prescribing me 100mg of Doxycycline oral two times a day for two months and wants to see how I'm doing in a month. I've also had another doctor, kind of a Lyme literate doctor I guess, who I thought was really not ever going to treat me but it turns out he also wants me on 100mg of Doxycycline two times a day. So it seems that all the doctors I've seen who believe I have Lyme disease prefer to start off with Doxycycline. All my symptoms started in late September of 2012.
As a child, I had several different drug allergies including penicillin, Keflex, Sulfa and Codiene. I gained another allergy, Doxycycline, as a young adult. I had a penicillin challenge test at the urging of my allergist last year and passed it. I have had Amoxicillin since then with no problems. I was wondering if anyone "outgrew" a sulfa allergy? I get UTI's a lot and the drug of choice seems to be some form of sulfa.
there's just so much information though and i'm getting overwhelmed. Do i have candida or is it just a gluten allergy? I also have a compromised immune system due to the fact that I've had pnemonia twice, bronchitis, and mono within a few years of each other. Because of this i've taken a lot of antibiotics and have been on tetracycline for my acne as well-which is a cause of Candida.
I've been given cream for the rash which seems to be helping and also cipro and doxycycline. Since I have started this medication, I have not had any burning of my urethra whatsoever when I go. My perennial area does not hurt nearly as much when I squeeze my PC muscle. The doctor is running blood tests for all kinds of std tests and honestly I'm really freaked out and scared.
http://www.ak101.com/dermnet/dn2/allJPGThumb/Lichen_Planus_Penis_7.jpg could this be due to herpes, allergic reaction, too much friction, or anything else?
I was on Accutane a few years ago - it was only partially successful. I have been on Doxycycline (20 mg twice a day) for the last 6-9 months for acne (to prevent flareups). Lately, I find that I have a red itchy rash on my face, & my scalp is itchy too. The rash also occurs on and around my eyelids. I have had allergy patch testing - nothing showed up. I wash with Cetaphil & have been using Johnson baby shampoo to try to minimize irritating ingredients, but this does not seem to help.
While there are tests to rule out lyme disease, there is not a cost effective nor widely available one for RMSF. Usually treatment with doxycycline is initiated after suspiscion considering the history and presentation of the patient. Keflex unfortunately was the wrong choice and would have only helped if it was a normal staphylococcal skin infection. Have you been outdoors or camping recently where you might have been bit by a tick?
  All of these trips for medical intervention were acts of pure bravery and desperation.   A tick attach itself to me in June this year, and took doxycycline.  Doxycycline just made me feel healthy, and gave me endurance. I received Cipro for a UTI two weeks ago.   Again, I felt better still.  What I had been attributing to my lungs and asthma started to improve.  The dull pain in my rib cage and back disappeared.
Recently, I was put on Allegra D and I just finished my antibiotic (doxycycline) prescription. I have dogs, but my allergies seem to worsen at work or when I do heavy cleaning and dusting. (I have had dogs for the past 11 years with no problems) I use a vaporizor/humidifier. I keep a clean house. I use a HEPA fan at work and home. I guess I'm just frustrated. I can't make plans in any season without worrying about getting sick. Is there something else I should be doing?
I saw my doctor and he believed it had to be either an infection or an allergy, so he put me on a two week course of doxycycline and and anti-histamines. In addition, he gave me antibiotic ointment to put up my nose. Three weeks later my nose is still swollen, and I am starting to get distressed by it all. My doctor does not have any clue what it could be, except that it is NOT Rhinophyma. It's embarassing and bad for my self esteem. I would appreciate any advice you may have. Many thanks.
MedHelp Health Answers